# SDR QXEA2016042100276

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 9,763 hours, 10,387 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: 9701135501
- Condition: Malfunctioned
- Location: Lavatory Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY DOOR IS DIFFICULT TO OPERATE.  PLACED ON MEL.  FOUND LAV DOOR LOCK ASSY TO BE BINDING INTERNALLY.  R & R LOCK ASSY WITH NEW FROM STOCK.  ADJ ALIGNMENT OF LOCK STRIKER PLATE.  LAV DOOR LATCH AND LOCK, OPS CHECK GOOD.  OPS TEST OF LAV LIGHTING IS GOOD IAW AMM 33-25-00-710-801.
